# SDR FDEA202402030134

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63097
- Aircraft time: 9,775 hours, 4,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Component: Flap, Boeing
- Component part number: 113T230139G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP, AFT FLAP, LOWER SURFACE, BTW FLAP TRACK FAIRINGS, DENTS. LEFT INBOARD FLAP, AFT FLAP, LOWER SURFACE, BTW FLAP TRACK FAIRINGS WAS REPAIRED IAW   B767 SRM 57-53-01-2R REP 1 AND SRM 51-70-03-0G PAR 5.L FIG 16 PAG 27,52 REV 88 DEC 15/2023
